# SDR AALA951036

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3220
- Condition: Corroded
- Location: Fs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - TEAR STRAP ON FUSELAGE SKIN CORROSION OUT OF LIMITS AFTER BLEND-OUT.  INSTALL A TAPERED SHIM WET WITH SEALANT AND CORROSION INHIBITING COMPOUND PER B767 SRM AND ENGINEERING MRB 767-935.  (M)
